# SDR HNAA0700120

- Difficulty date: June 20, 2007
- Submitted: June 24, 2007
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Part number: AE2460501E0180
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

NR 1 HYD QTY DROPPED TO 1.3, SYSTEM WENT INTO ISO, PRESSURE REMAINED GOOD AND FLUID DRIPPING FROM NR 2 NACELLE.  INSTALLED TFL AT RT WING I/B SPOILER ACTUATOR ON REAR SPAR.  REF MP&P VOL 2 20.1.  LEAK CHECK GOOD.  SERVICE HYD SYSTEM.
